# SDR FDEA201110154531

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,016 hours, 14,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK OF EMERGENCY LIGHTS RECEIVED EMERGENCY BATTERY 1 LOW ALERT.   ACCOMPLISHED EMERGENCY LIGHT TEST IAW AMM 33-50-00-5-0 ALL SATISFACTORY.
